# SDR CA120424003

- Difficulty date: April 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-135KL
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3633001031
- Condition: Failed
- Location: Flap Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLAPS ZERO DEGREE RIGGING PROCESS FLAPS SEENED TO BLOCK, AFTER INVESTIGATION LARGE PIECES OF NON FERRUS MATERIAL WAS SEEN THROUGH OIL SERVICING PORT.  LEFT OTBD NR 4 FLAP TRANSMISSION .
